# SDR 2007UALA01923

- Difficulty date: June 11, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 39,799 hours, 4,842 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 590-603
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 590 TO 603 BETWEEN STR 45R AND 46R IS DAMAGED.   [07-31-07]   FWD FUSELAGE DAMAGE TO BELLY FWD OF FWD CARGO DOOR OPENING. HAVE DAMAGED AREA CUTOUT, STRINGER REPAIR COMPLETED, WORKING FAB OF FILLER AND DOUBLER.  SUSPECT STRINGER DAMAGE.  FABRICATED REPAIR U CHANNEL FOR STR 45R REF SRM 53-00-03 REPAIR 5 DETAIL II, & ACCOMPLISHED INSTALLATION. AIRCRAFT OK FOR RETURN TO SERVICE.  DAMAGE CAUSED BY LD3 CONTAINER BLOWN INTO BELLY OF ACFT JUST BELOW FWD CARGO DOOR.
